Distribution of the sum-of-digits function of random integers: a survey

Louis H. Y. Chen, Hsien-Kuei Hwang, and Vytas Zacharovas, Distribution of the sum-of-digits function of random integers: a survey, Probability Surveys, 11 (2014), 177-236. pdf (677K; 17 figures; 60 pages) arXiv:1212.6697v1

Analysis of an exhaustive search algorithm in random graphs and the n^{c log n}-asymptotics

Cyril Banderier, Hsien-Kuei Hwang, Vlady Ravelomanana and Vytas Zacharovas, Analysis of an exhaustive search algorithm in random graphs and the n^{c log n}-asymptotics, SIAM Journal on Discrete Mathematics, 28:1 (2014) 342-371. pdf (413K) arXiv (old version)

The ubiquitous Gaussian limit law in analytic combinatorics

Hsien-Kuei Hwang, The ubiquitous Gaussian limit law in analytic combinatorics, Chapter introduction (on Gaussian limit laws) of Philippe Flajolet's Collected Papers. pdf (197K)

A fish tank model for assembling food webs

Wei-Chung Liu, Hsuan-Wien Chen, Tsung-Hsi Tsai, Hsien-Kuei Hwang, A fish tank model for assembling food webs, Ecological Modelling, 245 (24 October 2012), 166–175. pdf (913K)

Shape measures of random increasing k-trees

Alexis Darrasse, Hsien-Kuei Hwang and Michèle Soria, Shape measures of random increasing k-trees, Combinatorics, Probability and Computing, 25 (2016) 668-699. pdf (511K) (A preliminary extended abstract)

Threshold phenomena in k-dominant skylines of random samples

Hsien-Kuei Hwang, Tsung-Hsi Tsai, Wei-Mei Chen, Threshold phenomena in k-dominant skylines of random samples, SIAM Journal on Computing, 42 (2), (2013), 405-441. pdf (315K)

The scientific works of Philippe Flajolet

Hsien-Kuei Hwang, The scientific works of Philippe Flajolet, talk delivered at AofA'11 (June 15, 2011; Będlewo, Poland). slide-file (8.1M) Follow also this link for his works.

Variance of binomial splitting processes

Hsien-Kuei Hwang, Variance of binomial splitting processes, plenary talk delivered at AofA'11 (June 16, 2011; Będlewo, Poland). slide-file (1.4M)

Multivariate records based on dominance

Hsien-Kuei Hwang and Tsung-Hsi Tsai, Multivariate records based on dominance, Electronic Journal of Probability, 15 (2010), 1863-1892. pdf (487K; 29 pages) arXiv

Psi-series method for equality of random trees and quadratic convolution recurrences

Hua-Huai Chern, María-Inés Fernández-Camacho, Hsien-Kuei Hwang and Conrado Martínez, Psi-series method for equality of random trees and quadratic convolution recurrences, Random Structures and Algorithms, 44 (2014), 67–108 (revised February 28, 2012). pdf (348K; 41 pages) arXiv

 Page 3 of 10 « 1  2  3  4  5 » ...  Last »